By the same authors

From the same journal

From the same journal

Badly approximable points on manifolds

Research output: Contribution to journalArticlepeer-review

Standard

Badly approximable points on manifolds. / Beresnevich, Victor.

In: Inventiones Mathematicae, Vol. 202, No. 3, 01.12.2015, p. 1199-1240.

Research output: Contribution to journalArticlepeer-review

Harvard

Beresnevich, V 2015, 'Badly approximable points on manifolds', Inventiones Mathematicae, vol. 202, no. 3, pp. 1199-1240. https://doi.org/10.1007/s00222-015-0586-8

APA

Beresnevich, V. (2015). Badly approximable points on manifolds. Inventiones Mathematicae, 202(3), 1199-1240. https://doi.org/10.1007/s00222-015-0586-8

Vancouver

Beresnevich V. Badly approximable points on manifolds. Inventiones Mathematicae. 2015 Dec 1;202(3):1199-1240. https://doi.org/10.1007/s00222-015-0586-8

Author

Beresnevich, Victor. / Badly approximable points on manifolds. In: Inventiones Mathematicae. 2015 ; Vol. 202, No. 3. pp. 1199-1240.

Bibtex - Download

@article{8b1bb7ce0a6646bf8bd229d220c92949,
title = "Badly approximable points on manifolds",
abstract = "Addressing a problem of Davenport we show that any finite intersection of the sets of weighted badly approximable points on any analytic nondegenerate manifold in has full dimension. This also extends Schmidt's conjecture on badly approximable points to arbitrary dimensions.",
keywords = "Diophantine approximation, Badly approximable points",
author = "Victor Beresnevich",
note = "{\textcopyright} 2015, The Author. This content is made available by the publisher under a Creative Commons Attribution Licence. This means that a user may copy, distribute and display the resource providing that they give credit. Users must adhere to the terms of the licence.",
year = "2015",
month = dec,
day = "1",
doi = "10.1007/s00222-015-0586-8",
language = "English",
volume = "202",
pages = "1199--1240",
journal = "Inventiones Mathematicae",
issn = "1432-1297",
publisher = "Springer New York",
number = "3",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Badly approximable points on manifolds

AU - Beresnevich, Victor

N1 - © 2015, The Author. This content is made available by the publisher under a Creative Commons Attribution Licence. This means that a user may copy, distribute and display the resource providing that they give credit. Users must adhere to the terms of the licence.

PY - 2015/12/1

Y1 - 2015/12/1

N2 - Addressing a problem of Davenport we show that any finite intersection of the sets of weighted badly approximable points on any analytic nondegenerate manifold in has full dimension. This also extends Schmidt's conjecture on badly approximable points to arbitrary dimensions.

AB - Addressing a problem of Davenport we show that any finite intersection of the sets of weighted badly approximable points on any analytic nondegenerate manifold in has full dimension. This also extends Schmidt's conjecture on badly approximable points to arbitrary dimensions.

KW - Diophantine approximation

KW - Badly approximable points

U2 - 10.1007/s00222-015-0586-8

DO - 10.1007/s00222-015-0586-8

M3 - Article

VL - 202

SP - 1199

EP - 1240

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 1432-1297

IS - 3

ER -